Details for Hanelt, B. and J. Janovy Jr., 2002
Citation Hanelt, B. and J. Janovy Jr. 2002 Morphometric analysis of nonadult characters of common species of American Gordiids (Nematomorpha: Gordioidea). Journal of Parasitology. 88(3):557-562.
Paper URL
Ref. No. 2369
Language English
Usage not used yet
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12.10.04 ,  php script by , 09/05/08 ,  last modified by kbanasihan, 05/31/12